# SDR CALA2025012900225

- Difficulty date: January 25, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE, INTERCOSTAL BTW STA 312 - 328 LBL 47 UPPER SURFACE NEAR FASTENER HOLE CRACK NOTED  DOT 223-036. (REF AAR N/R 9939433) REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BTW STA 312-328 LBL 47 IAW B737 SRM 57-40-02-0G-0 AND DWG 141A5400.
